# SDR ASAA0010121

- Difficulty date: July 31, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6582109503
- Condition: Cracked
- Location: Bearstrap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, A CRACK WAS FOUND IN THE BEARSTRAP AT THE FORWARD UPPER CORNER OF THE MAIN CARGO DOOR CUTOUT.  REPAIRED PER BFG ENGINEERING REPAIR NR 00-0903P3 AND BOEING TELEX BFG-PAN-00-01150H.  (M)
